MathSciNet Relay Station
MathSciNet bibliographic data
MR1736640 26B25 (39B72 41A44 52A27)
Dilworth, S. J.; Howard, Ralph; Roberts, James W. Extremal approximately convex functions and estimating the size of convex hulls. Adv. Math. 148 (1999), no. 1, 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement